IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Polychaete anneliden uit het Alkmaarder Meer
Horst, R. (1920). Polychaete anneliden uit het Alkmaarder Meer. Zool. Meded. 5(12): 110 - 111
In: Zoologische Mededelingen. Nationaal Natuurhistorisch Museum (Leiden): Leiden. ISSN 0024-0672, more
Peer reviewed article  

Available in  Author 

    Annelida [WoRMS]; Polydora hoplura Claparède, 1868 [WoRMS]; Marine

Author  Top 
  • Horst, R.

All data in IMIS is subject to the VLIZ privacy policy Top | Author